← Return to Any positive stories about Benzo tapering? I need hope

Discussion
Comment receiving replies
@jakedduck1

@leah09
Memory problems are a common complication of using anti-seizure medications. However these difficulties may revert back to normal especially if you've been on Klonapin short term.
Long-term use of this medication may cause memory damage to become irreversible.
Why feel guilty being dependent on a medicine that eases your suffering?
I am dependent on one of my seizure medicines but because of it I no longer have seizures. I certainly don’t feel guilty for being seizure-free and healthier and neither should you. That's easier said than done perhaps especially with OCD.
I don’t claim to know why people with OCD suffer more with guilt but I would think talking to a therapist might help.
I believe that if you could successfully taper off of Klonopin and still handle your anxiety by talking to a therapist or some other treatment and possibly get your memory back it that would be great.
Doesn't your physician have you on medication for the OCD?
Take care of yourself,
Jake

Jump to this post


Replies to "@leah09 Memory problems are a common complication of using anti-seizure medications. However these difficulties may revert..."

I have had no real success trying to taper several times before and would then relapse and begin taking Klonopin again. I suppose I am being too hard on myself which is what OCD does to me. Leah09

  Request Appointment